I've been using the depo provera shot for almost 2 years now and for the past month i have been bleeding and its went from a brownish color to a medium red shade..... why am i doing this and what is wrong with me?
Welcome to the ehealthforum. I am glad to help you out. Menstrual irregularities are known side effects of depo provera. This can be in the form of excessive bleeding. You need to avoid it as this could be the culprit in causing these problems.
You need to consult a gynaecologist for the same. You also need to ensure that you donât have iron/hemoglobin deficiency due to the excessive loss of blood and youâll need to take iron supplements for the same. Please do get your thyroid status also checked as variations in the same can also give rise to the menstrual irregularities. I sincerely hope that helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.